[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.204.108.121. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Off-Center Fold
December 20, 2010

Erythroderma and Spontaneous Blistering in a 49-Year-Old Man—Quiz Case

Author Affiliations
 

MARY S.STONEMDSOONBAHRAMIMDCARRIE ANN R.CUSACKMDSENAIT W.DYSONMDMOLLY A.HINSHAWMDVINCENTLIUMD

Arch Dermatol. 2010;146(12):1419-1424. doi:10.1001/archdermatol.2010.359-a

A 49-year-old man with acute hemorrhagic stroke and subsequent hemicraniectomy presented with an abrupt onset of skin blistering of the bilateral upper extremities, flanks, and upper part of the thighs on hospital day 17. His postoperative course was complicated by persistent low-grade fevers and methicillin-resistant Staphylococcus aureus pneumonia. In the 2 weeks before the blistering began, he had been treated with several new medications, including piperacillin-tazobactam, trimethoprim-sulfamethoxazole, vancomycin, and furosemide.

First Page Preview View Large
First page PDF preview
First page PDF preview
×